MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", BIPOLAR, 5 X 330 MM, GRASPING FORCEPS, FENESTRATED; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE

OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", BIPOLAR, 5 X 330 MM, GRASPING FORCEPS, FENESTRATED; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE
Model Number WA64120C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported the rigid endoscopic tissue manipulation forceps exhibited a broken distal end.The issue occurred during inspection for use.There were no reports of patient harm.

Brand Name
JAWS "HIQ+", BIPOLAR, 5 X 330 MM, GRASPING FORCEPS, FENESTRATED
Common Device Name
RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24706046
Report Number9610773-2026-02330
Device Sequence Number10463470
Product Code GEI
UDI-Device Identifier04042761062411
UDI-Public04042761062411
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K984417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA64120C
Device Lot Number21X07-0004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown